MAUDE Adverse Event Report: ROHO, Inc. ROHO Quadtro Select Mid Profile Cushion; Wheelchair Cushion

ROHO, Inc. ROHO Quadtro Select Mid Profile Cushion; Wheelchair Cushion
Model Number QS1111MPC
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
ROHO Quadtro Select Mid Profile Cushion
Common Device Name
Wheelchair Cushion
Manufacturer (Section D)
ROHO, Inc.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, Inc.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
+1(618)541-2901
MDR Report Key50948620
Report Number3008630266-2026-00009
Device Sequence Number10348393
Product Code KIC
UDI-Device Identifier00613732108342
UDI-Public(01)00613732108342
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1111MPC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight150 LB